# SDR UALA2012071803909

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 77,776 hours, 22,420 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH OVERHEAD PANEL SWITCH ON, MULTIPLE EMERGENCY LIGHTS EXTINGUISH .  ALL OTHER LIGHTS AND INDICATORS NORMAL.
